# SDR 9616009910

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED LOOSE GROUND CONNECTION.  OPERATIONAL CHECK NORMAL.
